# SDR FDEA202211302969

- Difficulty date: November 30, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5700 · Wing Structure
- Part: Tee Fitting
- Part number: ARC05451
- Condition: Damaged
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE REMOVING R/H WING O/B FLAP I/B HINGE CAGE ON N/R: 00571 FOUND P/N: ARC0545-1 WITH   ELONGATED HOLES.  REPLACED R/H WING O/B FLAP I/B FLAP I.B HINGE TEE FITTING IAW MD-11 SRM 51-35-01-OG
